Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chardy

retin-a micro making it worse?

Im on week 2 of retin a micro and my face has gotten worse, did any of you who have been on the product experiance this? and did it go away? :(

Share this post


Link to post
Share on other sites

Retinoids can do this to your skin at first (retin-a micro, differin, tazorac, etc.) - it sometimes takes 2-3 months to start seeing improvements. For many people, these initial breakouts do go away, and their skin clears up. For other people, the breakouts don't stop (this happened to me with Differin). But, 2 wks is too soon to tell how your skin is going to respond. ARe you using any other topicals or on antibiotics for your acne?

Share this post


Link to post
Share on other sites

Retinoids can do this to your skin at first (retin-a micro, differin, tazorac, etc.) - it sometimes takes 2-3 months to start seeing improvements. For many people, these initial breakouts do go away, and their skin clears up. For other people, the breakouts don't stop (this happened to me with Differin). But, 2 wks is too soon to tell how your skin is going to respond. ARe you using any other topicals or on antibiotics for your acne?

No other topicals, I'm just on Diane35 besides the retin-a micro

Share this post


Link to post
Share on other sites

If you are still breaking out from the retin-a micro you might consider asking your doctor for a topical or oral antibiotic, and/or using BP. The antibacterial effects (and the anti-inflammatory effects of antibiotics) can help control the acne flares that retinoids can give you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×